Log in
Fibromyalgia Action UK
41,403 members53,506 posts

Feel unwell since last humira injection

I recently had my fourth injection of humira and since having it I have felt very unwell. I suffer with reflux. And the pain in my stomach has been horrendous. I also have inflammatory arthritis along with fibromyalgia and a under active thyroid.

Trying to get a gp appointment but nothing available. Can any one reassure me this is a one off please.

I feel like I'm not functioning at all. Pain everywhere and feeling sick etc

9 Replies
oldestnewest

Hi Jazzyuk

I have never had a humira injection so don't know anything about them.

Have you been under any form of stress recently? It could be that you are going through a "flare" at the moment and that is why you are feeling so bad.

Flares can often times come and go without you really knowing why you have one. They can last anything from a week to months.

This is when all your Fibro symptoms are very much heightened.

Do you think it could perhaps be that?

Lu xx

1 like
Reply

Hi bluemermaid3

Thank you for replying. Yes I have been under a lot of stress.

I recently lost my brother. To a horrific car crash in france.

So yes it could be.

1 like
Reply

Oh I am so very sorry my friend :(

Please accept my very sincerest condolences on your loss.

Stress & trauma has a huge effect on Fibromyalgia symptoms.

In my very humble opinion your sad loss will almost certainly be why you are feeling so bad.

The shock will be a contributing factor too.

Please look after yourself, be kind to yourself and rest as much as you possibly can.

If you continue feeling so bad, please do go and see your GP to be checked out, just to be on the safe side.

I wish you much peace in your life.

Lu xx

1 like
Reply

Thank you

Reply

Hi sorry Jazzyuk that you are feeling so unwell. Humira was the 1st biologic I took for R.A I didn't have side effects but it also did nothing for me :( . Now on my 3rd Biologic , is there a support/help line that you can ring assuming is was the hospital that prescribed it ? Good Luck

Jacqueline.

1 like
Reply

Thank you

Reply

If u go to chemist u can buy nexium they help with ur stomach I also was on humerus and had same symtons found these tests help gp and give u them also hope this helps

Reply

Hi I do take lansaprozole first thing in morning. And I have a anti sickness tablet cyclizine but it has only helped slightly. But thank you.

Reply

U take stomach tab before breakfast and anti sickness after u injection I have been on humerus also if u don't fell better ring ur appointed specialist nurse or healthcare at home pharmacy. Depth u should have this in ur information pack hope u feel better soon

Reply

You may also like...